# SDR DXTA200803051

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,154 hours, 1,986 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Pitot Head
- Part number: 67083039
- Part serial: C0796C0668
- Condition: Failed
- Location: Flt Guidance
- Part time: 3,154 hours, 1,986 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGHT 10,000 FT, WE HAD A DUAL FGC FAILURE.  INSPECTED LT AND RT PITOT PROBES. FOUND RT FWD DRAIN TO BE BLOCKED. THE RT AFT DRAIN, AND BOTH LT DRAINS HAVE DEBRIS INSIDE. REMOVED FAILED LT AND RT PITOT PROBES. INSTALLED NEW LT AND RT PITOT PROBES, PILOTS PITOT/STATIC LEAK CHECKS GOOD. COPILOTS PITOT/STATIC LEAK CHECKS GOOD. PILOT AND COPILOT AIRSPEED .ALT, AND MACH ACCURACY CHECKS GOOD. NR 1 AND 2 TRANSPONDER ALT. ENCODING CHECKS GOOD. LT AND RT PITOT HEAT TESTS GOOD. REF MM 34-11-01
